Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.83.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 30, Number 2
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

The Monge-Ampère equation for $(n-1)$-plurisubharmonic functions on a compact Kähler manifold
Valentino Tosatti and Ben Weinkove
J. Amer. Math. Soc. 30 (2017), 311-346
Published electronically: December 14, 2016
Tian’s properness conjectures and Finsler geometry of the space of Kähler metrics
Tamás Darvas and Yanir A. Rubinstein
J. Amer. Math. Soc. 30 (2017), 347-387
Published electronically: December 8, 2016
Gromov-Witten/Pairs correspondence for the quintic 3-fold
R. Pandharipande and A. Pixton
J. Amer. Math. Soc. 30 (2017), 389-449
Published electronically: March 17, 2016
A positive proportion of locally soluble hyperelliptic curves over $\mathbb {Q}$ have no point over any odd degree extension
Manjul Bhargava, Benedict H. Gross and Xiaoheng Wang; with an appendix by Tim Dokchitser; with an appendix by Vladimir Dokchitser
J. Amer. Math. Soc. 30 (2017), 451-493
Published electronically: July 27, 2016
A classification of irreducible admissible mod $p$ representations of $p$-adic reductive groups
N. Abe, G. Henniart, F. Herzig and M.-F. Vignéras
J. Amer. Math. Soc. 30 (2017), 495-559
Published electronically: June 14, 2016
Lens rigidity for manifolds with hyperbolic trapped sets
Colin Guillarmou
J. Amer. Math. Soc. 30 (2017), 561-599
Published electronically: September 6, 2016